# SDR SWAA2017112117922

- Difficulty date: November 19, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 39,969 hours, 23,439 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: A53307
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE  FELL OUT OF THE CONTAINER, DID NOT DEPLOY, STILL OPERATIONAL.     REINSTALLED THE SLIDE PER MM.
